MathSciNet Relay Station
MathSciNet bibliographic data
MR1618888 (99f:60151) 60J80 (60G42 60K35)
Liu, Quansheng Fixed points of a generalized smoothing transformation and applications to the branching random walk. Adv. in Appl. Probab. 30 (1998), no. 1, 85–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement